Alert archive / New Jersey / Special Marine Warnings in 2012

Special Marine Warning 50, NWS Philadelphia/Mount Holly

July 1, 2012

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 1, 2012, 8:39 PM EDT. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 8:39 PM EDT (00:39 UTC)
Expired
Jul 1, 2012, 9:45 PM EDT
In force
66 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 40 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 8:45 PM EDTTSTM WND DMGShip Bottom, NJWIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 792 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
792 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WHUS51 KPHI 020039
SMWPHI
ANZ451-020145-
/O.NEW.KPHI.MA.W.0050.120702T0039Z-120702T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
839 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND LITTLE EGG
  INLET NJ OUT TO 20 NM...

  INCLUDING BARNEGAT LIGHT...GARDEN STATE NORTH REEF...GARDEN STATE
  SOUTH REEF...HARVEY CEDARS...NORTH BEACH HAVEN AND SHIP BOTTOM...

* UNTIL 945 PM EDT

* AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
  HARVEY CEDARS...MOVING SOUTHEAST AT 25 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  OVER GARDEN STATE NORTH REEF AND 6 NM NORTHEAST OF GARDEN STATE
  SOUTH REEF BY 850 PM EDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

IF CAUGHT ON THE OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY 
FROM UNGROUNDED METAL OBJECTS.

&&

LAT...LON 3952 7385 3942 7392 3963 7426 3965 7426
      3965 7423 3966 7424 3967 7422 3972 7418
      3972 7420 3974 7419 3975 7420 3981 7418
      3977 7410 3978 7409 3968 7377
TIME...MOT...LOC 0039Z 300DEG 24KT 3968 7414

$$

MPD

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 1, 8:28 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 1, 8:28 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 PM EDT SUN JUL 1 2012

.SYNOPSIS...
A WEAK COLD FRONT WILL CROSS THE AREA TONIGHT AND THEN STALL JUST
SOUTH OF OUR AREA. THE FRONT THEN LIFTS NORTHEAST AS A WARM FRONT
TUESDAY INTO WEDNESDAY. THE NEXT COLD FRONT MOVES THROUGH LATER
WEDNESDAY INTO THURSDAY, BEFORE STALLING ACROSS THE MID ATLANTIC
FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THUNDERSTORM ACTVITY WELL TO THE WEST OVER OHIO SEEMS TO BE
GETTING BETTER ORGANIZED AND MAY PERSIST INTO THE OVERNIGHT HOURS.
HOWEVER...ATTM WE EXPECT MOST OF THE ACTVTY WILL REMAIN WEST AND
SOUTH OF OUR AREA. IT COULD EVENTUALLY AFFECT DELMARVA BUT THIS
WOULD BE WELL AFTER MIDNIGHT.

OTHERWISE...THE THREAT OF SEVERE THUNDERSTORMS WANED CONSIDERABLY
AS DRIER AND SOMEWHAT COOLER AIR MOVED INTO THE FORECAST AREA FROM
THE NORTHWEST. A SMALL CHANCE OF CONVECTION MAINLY SOUTHEAST OF
THE I-95 CORRIDOR EXISTED THROUGH THE EVENING HOURS. THERE, WINDS
ALSO WERE EXPECTED TO TURN MORE TOWARDS THE NORTHWEST BRINGING IN
THE DRIER AIR, AND THE SKIES WILL BE CLEAR WHERE THEY ARE NOT
ALREADY SO. OVERNIGHT TEMPERATURES WILL BE IN THE LOW TO MID 60S
ACROSS MUCH OF THE AREA.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
ANOTHER DAY OF 90 PLUS TEMPERATURES ACROSS THE REGION, ALTHOUGH
DEWPOINTS WILL BE MUCH MORE COMFORTABLE UNDER A NORTHWESTERLY FLOW.
MID-LEVEL TROUGHING WILL BE OVER THE REGION TOMORROW AND WITH IT AN
AREA OF CHANNELIZED VORT MAXES IS DRIVEN SOUTH THROUGH OUR REGION.
AT THIS POINT IN TIME THE MODELS ARE SHOWING VERY LITTLE IN THE WAY
OF PRECIPITATION WITH THE PASSAGE OF THE SHORTWAVE. THE ONLY AREAS
THAT APPEAR TO RECEIVE ANYTHING MEASURABLE WOULD ACROSS OUR
DELMARVA ZONES. THIS MAY BE A FACTOR OF THE WARMER TEMPERATURES
ACROSS OUR SOUTHERN ZONES TOMORROW AND THE SLIGHTLY HIGHER DEWPOINTS
IN PLACE DURING THE AFTERNOON HOURS. UPPER LEVEL DYNAMICS DO SHOW A
PASSING JET STREAK NEARING THE REGION BY MONDAY AFTERNOON WHICH
WOULD HELP TO AIDE IN LARGER SCALE LIFT. FOR NOW ONLY SLIGHT CHANCE
POPS WERE PLACED INTO THE GRIDS AND CONFINED TO OUR SOUTHERN AREAS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE HEAT WILL CONTINUE THROUGH THE PERIOD WITH THE HUMIDITY STICKING
AROUND AS WELL. TEMPERATURES WILL REMAIN IN THE 90S ACROSS MUCH OF
THE REGION DURING THE DAYTIME. NIGHTTIME TEMPERATURES WILL BE IN THE
UPPER 60S TO MID 70S THROUGH THE PERIOD.

IN THE MID LEVELS, THE TROUGH PUSHES TO OUR EAST AND AFTER A BRIEF
PERIOD OF GOING ZONAL, WE START TO SEE RIDGING MOVING IN FROM THE
WEST. THIS RIDGING WILL KEEP A MORE NORTHWEST FLOW ALOFT ACROSS THE
REGION. THE RIDGING THEN FLATTENS OUT A BIT BY THE WEEKEND AS
ANOTHER TROUGH TRIES TO DIG SOUTHWARD INTO THE AREA.

AT THE SURFACE, A WARM FRONT WILL PUSH THROUGH THE REGION LATE
MONDAY NIGHT INTO TUESDAY. BEYOND THAT, WITH A SURFACE TROUGH
LINGERING NEAR THE AREA THROUGH THE PERIOD, THERE WILL BE A CHANCE
FOR SHOWERS AND THUNDERSTORMS EACH DAY. HOWEVER, THE BEST DAY FOR
SCATTERED CONVECTION LOOKS TO BE WEDNESDAY AND THURSDAY, AS A COLD
FRONT DROPS SOUTHWARD INTO THE AREA AND FORCING LOOKS MARKEDLY
BETTER ON THOSE DAYS. WEDNESDAY AND THURSDAY ALSO LOOK TO BE THE
MUGGIEST DAYS OF THE WEEK WITH HEAT INDICES REACHING INTO THE UPPER
90S ACROSS THE PHILLY METRO AREA AND CLOSER TO 100 ACROSS THE
DELMARVA.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS CONTINUE TO PREVAIL ACROSS OUR TAF SITES AND THIS
TREND WILL CONTINUE FOR THE FORESEEABLE FUTURE. A WEAK COOL FRONT
WILL CONTINUE TO MOVE IN FROM THE NORTH THROUGH THE EVENING HOURS
AND WINDS WILL SLOWLY TURN MORE TOWARDS THE NORTHWEST BY THE
EVENING/OVERNIGHT HOURS. THE AFTERNOON STRATOCUMULUS FIELD ACROSS
THE REGION HAS PRETTY MUCH DISSIPATED WITH LOSS OF DAYTIME HEATING
AND ARRIVAL OF DRIER AIR BEHIND THE COOL FRONT.

AS WE NEAR SUNSET THE CHANCE FOR THUNDERSTORMS HAS GREATLY
DIMINISHED. WINDS WILL LIGHTEN OVERNIGHT BUT WILL INCREASE AGAIN OUT
OF THE NORTHWEST BY MID MORNING ON MONDAY.

OUTLOOK...
MONDAY NIGHT THROUGH TUESDAY...MAINLY VFR CONDITIONS EXPECTED. A
CHANCE FOR SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON AND
EVENING HOURS.

WEDNESDAY AND THURSDAY...MAINLY VFR CONDITIONS ARE EXPECTED. A COLD
FRONT WILL DROP SOUTHWARD THROUGH THE REGION BRINGING INCREASED
CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS. SUB-VFR CONDITIONS,
ALONG WITH GUSTY WINDS, ARE POSSIBLE WITHIN THUNDERSTORMS.

FRIDAY...VFR CONDITIONS EXPECTED. A CHANCE FOR AFTERNOON SHOWERS AND
THUNDERSTORMS, MAINLY SOUTH OF KPHL.

&&

.MARINE...
SUB-ADVISORY CONDITIONS WILL PERSIST ACROSS OUR WATERS THROUGH
MONDAY. WINDS WILL GENERALLY BE OUT OF THE SOUTH-SOUTHWEST AND
REMAIN AROUND 10 KNOTS. SEAS WILL GENERALLY BE AROUND 2-3 FEET. A
COLD FRONT WILL MOVE THROUGH LATER TONIGHT AND WINDS BEGIN TO TURN
MORE TOWARDS THE WEST. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE
WITH THE PASSAGE THROUGH THE EARLY NIGHT HOURS BUT FOR THE MOST PART
OUR NORTHERN WATERS WOULD UNDER THE GUN THE MOST.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGH THE PERIOD. WINDS AND
WAVES WILL INCREASE IN ANY THUNDERSTORMS THAT DEVELOP OVER THE NEXT
SEVERAL DAYS BUT WILL BE SHORT LIVED. THE BEST CHANCE FOR
THUNDERSTORMS IS IN THE WEDNESDAY/THURSDAY TIME-FRAME.

&&

.TIDES/COASTAL FLOODING...
THE UPCOMING FULL MOON IS HAVING AN INFLUENCE ON THE DAILY TIDES
WITH THE HIGHER OF THE TWO DAILY TIDES APPROACHING THE MINOR TIDAL
LEVELS MONDAY AND TUESDAY. WITH A MORE OFFSHORE WIND COMPONENT ON
MONDAY TUESDAY MAY BE THE DAY THAT IS HAS A GREATER CHANCE AT
EXPERIENCING MINOR TIDAL ALONG THE COASTAL ATLANTIC.

THE FULL MOON OCCURS ON TUESDAY AND THE ASTRONOMICAL TIDE IS
GENERALLY WITHIN 0.3 FEET OF THE MINOR TIDAL FLOODING CRITERIA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC
NEAR TERM...AMC
SHORT TERM...HEAVENER
LONG TERM...MEOLA
AVIATION...AMC/MEOLA
MARINE...HEAVENER/MEOLA
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 1, 7:19 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
719 PM EDT SUN JUL 1 2012

DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012-016-020>027-
PAZ054-055-060>062-022330-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-SALEM-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-
719 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-022330-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
719 PM EDT SUN JUL 1 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-022330-
WESTERN MONMOUTH-EASTERN MONMOUTH-
719 PM EDT SUN JUL 1 2012

...SEVERE THUNDERSTORM WATCH 444 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-451>455-022330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
719 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-022330-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
719 PM EDT SUN JUL 1 2012

...SEVERE THUNDERSTORM WATCH 444 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 1, 3:11 PM EDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
311 PM EDT SUN JUL 1 2012

NJZ001-007-PAZ054-055-062-012030-
CARBON PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
311 PM EDT SUN JUL 1 2012

...DEVELOPING THUNDERSTORMS THREATEN THE SOUTHERN POCONOS AND FAR
NORTHWEST NEW JERSEY...

AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM ABOUT 5 MILES WEST OF MOUNT POCONO...MOVING
SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR MOUNT POCONO
AROUND 315 PM...MOUNTAINHOME AND SKYTOP AROUND 320 PM...
SCOTRUN...PARADISE VALLEY...MOUNTAINHOME AND CANADENSIS AROUND 325
PM...REEDERS AND ALPINE MOUNTAIN AROUND 330 PM AND HERNYVILLE AROUND
335 PM.

OTHER STORMS APPEARED TO BE READY TO DEVELOP AND AFFECT PARTS OF THE
SOUTHERN POCONOS AND FAR NORTHWEST NEW JERSEY BY 430 PM. THE
DEVELOPING STORMS HAVE THE POTENTIAL TO GENERATE WIND GUSTS TO 50
MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING.

IF YOU HEAR THUNDER...PLEASE MOVE INDOORS. A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THE AREA UNTIL 800 PM.

LAT...LON 4130 7458 4075 7504 4109 7570 4114 7566
      4113 7564 4121 7557 4124 7551 4126 7513
      4115 7514 4115 7508 4109 7502 4116 7491
      4124 7487 4132 7480 4135 7476 4136 7469

MPD
Local storm report, Jul 1, 4:31 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             BLAIRSTOWN              40.98N  74.96W
07/01/2012  E1.00 INCH       WARREN             NJ   PUBLIC

&&

EVENT NUMBER PHI1200361

MEOLA
Special weather statement, Jul 1, 4:38 PM EDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 PM EDT SUN JUL 1 2012

NJZ012>014-012130-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
438 PM EDT SUN JUL 1 2012

...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTH OF NEW BRUNSWICK...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR EDISON...METUCHEN AROUND 445
PM...SOUTH AMBOY...PERTH AMBOY AROUND 500 PM...KEANSBURG...NORTH
MIDDLETOWN AROUND 515 PM...LEONARDO AND SANDY HOOK AROUND 530 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4029 7399 4049 7446 4053 7450 4059 7446
      4056 7422 4054 7424 4047 7425 4045 7420
      4047 7418 4046 7412 4043 7406 4043 7400
      4048 7402 4048 7400 4041 7396

FORECASTER: MEOLA
Special weather statement, Jul 1, 5:31 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 PM EDT SUN JUL 1 2012

NJZ008-012230-
MORRIS NJ-
531 PM EDT SUN JUL 1 2012

...STRONG THUNDERSTORMS AFFECTING MORRIS COUNTY...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ABOUT 10 MILES NORTHWEST OF
MORRISTOWN...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
MORRIS PLAINS AND VICTORY GARDENS AROUND 545 PM...HANOVER TOWNSHIP
AND FLORHAM PARK AROUND 600 PM AND CHATHAM AROUND 615 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STORMS.
ALSO...DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THE STORMS.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA UNTIL 800 PM.

LAT...LON 4089 7428 4090 7433 4086 7432 4082 7432
      4080 7436 4074 7436 4068 7444 4071 7453
      4076 7456 4074 7461 4082 7483 4092 7476
      4091 7468 4094 7464 4096 7464 4092 7427

MPD
Special weather statement, Jul 1, 8:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT SUN JUL 1 2012

NJZ020-026-027-020100-
COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
816 PM EDT SUN JUL 1 2012

...DEVELOPING THUNDERSTORMS OVER BURLINGTON AND OCEAN COUNTIES...

AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS DEVELOPING FROM ABOUT 15 MILES SOUTHWEST
OF TOMS RIVER TO ABOUT 25 MILES NORTH OF ATLANTIC CITY...AND MOVING
SOUTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR BARNEGAT
AND BARNEGAT LIGHT AROUND 830 PM...AND SHIP BOTTOM AND NORTH BEACH
HAVEN AROUND 845 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL MAY DEVELOP WITH THESE STORMS.
DANGEROUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. IF YOU HEAR
THUNDER...PLEASE MOVE INDOORS.

LAT...LON 3977 7408 3969 7413 3950 7428 3965 7463
      3987 7431 3984 7414 3976 7418 3972 7415
      3974 7414 3977 7415 3978 7413 3980 7413
      3982 7410 3982 7408

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:16 PM EDTSpecial Weather StatementPHIOcean44 min
Jul 1, 8:33 PM EDTSevere Thunderstorm WarningPHIOcean57 min
Jul 1, 9:45 PM EDTSpecial Marine WarningPHI2 hr
Jul 1, 9:51 PM EDTSpecial Weather StatementPHIAtlantic24 min
Jul 1, 9:58 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May62 min
Jul 1, 10:04 PM EDTSpecial Marine WarningPHI116 min
Jul 2, 2:56 PM EDTCoastal Flood StatementPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more7 hr
Jul 2, 4:13 AM EDTSpecial Weather StatementPHIKent, Sussex62 min

Nearby

Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.